RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1956, Volume 20, Issue 5, Pages 685–706 (Mi izv3847)  

This article is cited in 3 scientific papers (total in 3 papers)

Chern's cycles of complex algebraic manifolds

R. V. Gamkrelidze


Full text: PDF file (2435 kB)

Bibliographic databases:
Received: 01.11.1955

Citation: R. V. Gamkrelidze, “Chern's cycles of complex algebraic manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 20:5 (1956), 685–706

Citation in format AMSBIB
\Bibitem{Gam56}
\by R.~V.~Gamkrelidze
\paper Chern's cycles of complex algebraic manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1956
\vol 20
\issue 5
\pages 685--706
\mathnet{http://mi.mathnet.ru/izv3847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=85513}
\zmath{https://zbmath.org/?q=an:0071.17602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3847
  • http://mi.mathnet.ru/eng/izv/v20/i5/p685

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, V. P. Maslov, “Quantization of symplectic manifolds with conical points”, Theoret. and Math. Phys., 53:3 (1982), 1186–1195  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:239
    Full text:86
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020